# SDR ASAA2022041838140

- Difficulty date: April 18, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 55,085 hours, 16,183 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7600 · Engine Controls
- Part: Switchpack
- Part number: 254A115012
- Part serial: AC00579
- Condition: Warning Light
- Location: Nose Wheel Well
- Part time: 17,507 hours, 4,968 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENGINE "REVERSER" LIGHT ILLUMINATED ON ON OVERHEAD PANEL. GROUNDED - YES. REMOVED AND REPLACED R/H AUTOTHROTTLE SWITCHPACK REF B737-800 AMM 76-11-07/401. OPS CHECK OK. REMOVED 4 SLEEVE PINS, REMOVED LOCKWIRE FROM #2 T/R HANDLE, RESET 2 C/BS.
